# SDR AWXA200700463

- Difficulty date: April 4, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 57,659 hours, 25,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1052
- Condition: Failed
- Location: Emergency Lights
- Part time: 27,314 hours, 11,021 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - MX REPORTED EMERGENCY LIGHTS ROW 13, 17, 19 INOP.  MX REPLACED THE AFT POWER SUPPLY AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
